# SDR DL76L050816

- Difficulty date: December 22, 2002
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 22,967 hours, 3,675 cycles
- Engine time: 33,602 hours, 35,741 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Transmission
- Part number: 755359B
- Condition: Failed
- Location: Nr 1 Engine
- Component: Idg, 241002334
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT GEN DRIVE LT ON, REPLACED IDG PER AMM.
